# SDR USAA960066

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 947
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER AREA OF CORROSION STATION 947 FLOOR BEAM UPPER FLANGE RBL 4, WL 208.  CUTOUT DAMAGED FLOOR BEAM AND INSTALLED FILLER AND REPAIR ANGLES.  REPAIRED PER SRM 53-60-51.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.   (M)
